Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a class of semigroups on $ E\sb n$


Authors: Paul S. Mostert and Allen L. Shields
Journal: Proc. Amer. Math. Soc. 7 (1956), 729-734
MSC: Primary 22.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0078646-6
MathSciNet review: 0078646
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. D. Wallace, The structure of topological semigroups, Bull. Amer. Math. Soc. vol. 61 (1955) pp. 95-112. MR 0067907 (16:796d)
  • [2] P. S. Mostert and A. L. Shields, On the structure of semigroups on a compact manifold with boundary, to appear in Ann. of Math. MR 0084103 (18:809c)
  • [3] D. Montgomery and L. Zippin, A class of transformation groups in $ {E_n}$, Amer. J. Math. vol. 65 (1943) pp. 601-608. MR 0009447 (5:151g)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.0X

Retrieve articles in all journals with MSC: 22.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0078646-6
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society